How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Celeste NP Your Own Question
Celeste NP
Celeste NP, Nurse Practitioner
Category: Health
Satisfied Customers: 1002
Experience:  Family Practice with emphasis in Women's Health, Forensics, Urgent Care, for 14 years.
Type Your Health Question Here...
Celeste NP is online now
A new question is answered every 9 seconds

Hi, I am taking Nora-BE, and in the last week of the pill pack.

This answer was rated:

Hi, I am taking Nora-BE, and in the last week of the pill pack. I still have not started my period, I'm in my 4 month of taking it. Took a pregnancy test yesterday and it came up negative. Is this normal?
Did you have a cycle with the other months?
Customer: replied 6 years ago.
Yes it did, first month started on Tues, normal heavy. Next month started on wed, lighter, then following month Thursday very light.
That makes sense.

You do need to make sure you are not pregnant. IF you are not then you are experiencing a side effect of the progesterone only pill.

This is probably due to too much progesterone in your system. You can try taking a lower dose of it if you want to have a period each month. However, you can also continue to take the pill and have no or very light cycles. Your endometrium is suppressed and not building up so that is why it is OK for you to continue taking the pill.

However, a disadvantage is that when you don't have cycles, it always make you worried about being pregnant. It is good to have a cycle 3-4 times a year.

If it is not contraindicated in your case you can also take an estrogen and progesterone pill. Then you would have monthly cycles.

So this is a common side effect of progesterone only pills. You will need to decide which will fit your needs better. ANd of course, talk this over with your provider.
Celeste NP and 3 other Health Specialists are ready to help you